# SDR IPXA2020080318479

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 33,424 hours, 22,791 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Part serial: 141905
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  PASSING FL230, RECIEVED CABIN ALT WARNING 9CABIN ALT 10,000` AND CLIMBING CABIN ALTITUDE WAS NOT CONTROLLABLE. FOLLOWED CHECKLIST, DIVERTED. T/S PERFORMED CABIN PRESSURE OUTFLOW VALVE CHANGED IAW AMM 21-31-03-002-001. OPS CHECKED GOOD.
